Queen's Math & Stats Masthead

Publications


  1. Optimal methods of interpolation in Nonparametric Regression, Math. Meth. Statist. 25(2016), 235-261.

  2. Variance-optimal data approximation using the Abel-Jacobi functions, Math. Meth. Statist. 24(2015), 37-54.

  3. Some new perspectives in best approximation and interpolation of random data, Math. Meth. Statist. 22(2013), 165-192.

  4. Minimax revisited. II, Math. Meth. Statist. 19(2010), 299-326.

  5. Minimax revisited. I, Math. Meth. Statist. 19(2010), 283-297.

  6. A Bayesian approach to the estimation of maps between Riemannian manifodls, II: examples (with L. Butler), Math. Meth. Statist. 18(2009), 207-230.

  7. Asymptotic optimality of periodic spline interpolation in nonparametric regression (with Jaerin Cho), J. Statist. Theory and Practice 2(2008), 465-474.

  8. Cardinal splines in nonparametric regression (with Jaerin Cho), Math. Meth. Statist. 17(2008), 19-34.

  9. A Bayesian approach to the estimation of maps between Riemannian manifolds (with L. Butler), Math. Meth. Statist. 16(2007), 281-297.

  10. An oracle approach to adaptive estimation of linear functionals in a Gaussian model (with Y. Golubev), Math. Meth. Statist. 13(2004), 392-408.

  11. Efficient estimation of multivariate analytic functions in cube-like domains (with N. Stepanova), Math. Meth. Statist. 13(2004), 253-281.

  12. On the empirical Bayes approach to adaptive filtering (with E. Belitser), Math. Meth. Statist. 12 (2003), 131-154.

  13. Sequential recovery of analytic periodic edges in the binary image models (with Y. Golubev), Math. Meth. Statist. 12 (2003), 95-115.  PS

  14. Adaptive estimation of analytic functions on an interval (with L. Artiles), Math. Meth. Statist. 12 (2003), 62-94.  PS

  15. Adaptive regression on the real line in classes of smooth functions (with L. Artiles), Austrian J. Statist., 32 (2003), 99-129.  PDF

  16. On adaptive estimation using the sup-norm losses (with Y. Golubev and O. Lepski), Math. Meth. Statist. 10 (2001), 23-37.

  17. Asymptotically local minimax estimation of infinitely smooth density with censored data (with E. Belitser), Ann. Inst. Statist. Math. 53 (2001), 289-306.

  18. Adaptive non-parametric estimation of smooth multivariate functions (with O. Lepski), Math. Meth. Statist. 8 (1999), 344-370.

  19. Adaptive minimax estimation of infinitely differentiable functions (with O. Lepski), Math. Meth. Statist. 7 (1998), 123-156.

  20. Asymptotically efficient estimation in nonparametric Wicksell's problem (with Y. Golubev), Ann. Statist. 26 (1998), 2407-2419.

  21. On optimality of some statistical estimates, Breakthroughs in Statistics, vol.III, Springer Series in Statistics, 1997, 330-346.

  22. Distribution function estimation: adaptive smoothing (with Y. Golubev), Math. Meth. Statist. 5 (1996), 383-403.

  23. Asymptotically efficient estimation for analytic distributions (with Y. Golubev), Math. Meth. Statist. 5 (1996), 357-368.

  24. On the second order minimax estimation of distribution functions (with Y. Golubev), Math. Meth. Statist. 5 (1996), 1-31.

  25. Asymptotically efficient estimation of analytic functions in Gaussian noise (with Y. Golubev and A. Tsybakov), Bernoulli 2 (1996), 167-181.

  26. Asymptotically minimax nonparametric regression in L_2 (with E. Belitser), Statistics 28 (1996), 105-122.

  27. On minimax filtering over ellipsoids (with E. Belitser), Math. Meth. Statist. 4 (1995), 259-273.

  28. Applications of the van Trees Inequality: A Bayesian Cramér-Rao bound (with R. D. Gill), Bernoulli 1 (1995), 59-79.

  29. Second order admissible estimation of the variance (with K. Oudshoorn), Rec. Dev. Est. Theor. Rel. Topics (E. Dudewicz ed.), 1993, 17-29.

  30. On integrable and approximately integrable linear statistical models, In: Nonparametric Functional Estimation and Related Topics. (R. Roussas, ed.), NATO Adv. Sci. Inst., 1991, Ser. C, vol. 335, Kluwer, Dordrecht, 657-667.

  31. Second order asymptotically minimax estimation in the presence of nuisance parameters (with Z. Landsman), Problems of Information Transmission 26 (1990), 50-66.

  32. Second order minimax estimation: the nuisance parameters and hypoelliptic operators (with Z. M. Landsman), Proc. 5th Vilnius Conf. (B. Grigelionis et. al., eds.), 1989, vol. 2, 47-58, VNU Science Press, Utrecht.

  33. On the bounds for the minimax risk, Probab. Theory and Math. Statist. (Yu. V. Prohorov et al., eds.), 1987, vol. 2, 203-216. VNU Science Press, Utrecht.

  34. On second order admissibility in simultaneous estimation, Proc. 1st World Congress of Bernoulli Soc. Math. Statist. and Probab. Theory, 1987, vol.1, 226-235, VNU Science Press, Utrecht.

  35. Second order asymptotic optimality and positive solutions of the Schrödinger equation, Theor. Probab. Appl. 30 (1985), 339-368.

  36. Asymptotic minimax estimation to second order in linear regression (with O. Dukarskii), Theor. Probab. Appl. 30 (1985), 79-795

  37. Second order availability and positive solutions of the Schrödinger equation, Lect. Notes. Math., 1983, vol. 1021, 372-385, Springer.

  38. Risk bounds in estimating symmetric distributions (with Y. Koshevnik), J. Sov. Math. 21 (1983), 65-75.

  39. On second-order asymptotic resolvability, Theor. Probab. Appl. 28 (1983), 203.

  40. Minimax estimation and the positive solutions of elliptic equations, Theor. Probab. Appl. 27 (1982), 525-546.

  41. On minimal second-order asymptotically complete class of estimates, Theor. Probab. Appl. 26 (1981), 864-865.

  42. The Stein effect in the second-order theory of optimality, Theor. Probab. Appl. 26 (1981), 629-630.

  43. On some new results in second-order optimality theory, Theor. Probab. Appl. 25 (1980), 655-657.

  44. On second-order asymptotic optimality in estimation theory, Theor. Probab. Appl. 25 (1980), 640-642.

  45. On asymptotic minimax estimates to the second order, Theor. Probab. Appl. 25 (1980), 552-568.

  46. Second order asymptotically minimax estimates of the mean of a normal population (with P. Berkhin), Problems of Information Transmission 16 (1980), 212-229.

  47. Asymptotically minimax estimates of the mean of a multivariate Gaussian law (with P. Berkhin), Russian Math. Surveys 34 (1979), 196-197.

  48. Second order optimal estimates of the mean of a Gaussian distribution, Trans. 8th Prague Conf. Inform. Theory, Statist. Dec. Functions, Random Processes, 1979, vol. C., 245-252, Academia, Prague.

  49. On the theory of second order asymptotically minimax estimation, Theor. Probab. Appl. 24 (1979), 435-437.

  50. Infinite-dimensional information lower bounds, Theor. Probab. Appl. 23 (1978), 371-377.

  51. A note on estimation of a spectral function (with A. Samarov), Problems of Information Transmission 14 (1978), 120-124.

  52. Asymptotically efficient estimation of nonlinear functionals, Problems of Information Transmission 14 (1978), 65-72.

  53. On a non-parametric analogue of the information matrix (with Y. Koshevnik), Theor. Probab. Appl. 21 (1976), 738-753.

  54. On efficiency of a class of nonparametric estimates, Theor. Probab. Appl. 20 (1975), 723-740.

  55. Conditional estimation of linear functionals, Problems of Information Transmission 11 (1975), 39-54.

  56. On the optimality of some statistical estimates, Proc. Prague Symp. Asympt. Statist. (J.Hajek, ed.) 1974, vol. 2, 215-238.

  57. On the behavior of generalized Bayes estimators for Markov observations, Theor. Probab. Appl. 19 (1974), 332-346.

  58. Sequential parameter estimation for Markov chains (with R. Khasminskii), Theor. Probab. Appl. 18 (1973), 546-558.

  59. Sequential estimation for observations forming a Markov chain (with R. Khasminskii), Theor. Probab. Appl. 17 (1972), 745-748.

  60. The use of generalized Bayes estimates in transmission through channels with feedback, Problems of Information Transmission 8 (1972), 9-20.

  61. Invariant chains on a free group with finite number of generators (with S. Molchanov), Bull. Mosc. Univ., Ser. Math. Mech. 26 (1971), 80-88.

 
B. Y. Levit

Last updated: April 10, 2017